MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGM; RUBELLA VIRUS IMMUNOGLOBULIN M (IGM) ANTIBODY IVD, KIT, CHEMILUMINESCENT IMMUNOA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGM; RUBELLA VIRUS IMMUNOGLOBULIN M (IGM) ANTIBODY IVD, KIT, CHEMILUMINESCENT IMMUNOA
Catalog Number 07027796190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of false negative elecsys rubella igm results from the cobas e 801 module.The initial result was 0.501 coi (non-reactive).The customer repeated the sample with another methodology (elfa), and the result was 1.318 coi (reactive).The sample was repeated via clia methodology, and the results were 3.83 coi and 3.77 coi (reactive).On (b)(6) 2025, the repeat result was 0.577 coi (non-reactive).
 
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Sample material from the patient was received for investigation, and the customer's results were reproducible.Elevated rubella igm antibody levels may persist after natural infection and also after vaccination for a variable time period.Further tests or a combination of test methods should be done for clarification.The diagnosis of acute rubella infection may be supported by a significant increase in the anti-rubella igg titer from a first to a second sample.There was no product problem found.

Brand Name
ELECSYS RUBELLA IGM
Common Device Name
RUBELLA VIRUS IMMUNOGLOBULIN M (IGM) ANTIBODY IVD, KIT, CHEMILUMINESCENT IMMUNOA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22554783
Report Number1823260-2025-02222
Device Sequence Number9576999
Product Code LFX
UDI-Device Identifier04015630940257
UDI-Public04015630940257
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K092322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number07027796190
Device Lot Number832273
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/28/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale